Irredundant bases for finite groups of Lie type

Gill, Nick and Liebeck, Martin W. (2023). Irredundant bases for finite groups of Lie type. Pacific Journal of Mathematics, 322(2) pp. 281–300.

DOI: https://doi.org/10.2140/pjm.2023.322.281

Abstract

We prove that the maximum length of an irredundant base for a primitive action of a finite simple group of Lie type is bounded above by a function which is a polynomial in the rank of the group. We give examples to show that this type of upper bound is best possible.

Viewing alternatives

Download history

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations